# SDR DL72S950670

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 652176519
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND LEFT INBOARD AILERON WITH A DENT ON THE UPPER SKIN.  THE DENT WAS REPAIRED BY INSTALLING A FLUSH REPAIR PER SRM 57-50-5 FIG 1.
